E-Prints Complutense

Quotient fuzzy topological spaces.

Impacto

Descargas

Último año

Lupianez, Francisco Gallego (2001) Quotient fuzzy topological spaces. Fuzzy Sets and Systems, 119 (3). pp. 543-545. ISSN 0165-0114 (En prensa)

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

86kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0165011499000408


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

In this paper we study properties ofcertain fuzzy maps associated to a map, and we apply these properties to obtain results on quotient fuzzy topological spaces.


Tipo de documento:Artículo
Palabras clave:F-continuous map; Quotient fuzzy topological space
Materias:Ciencias > Matemáticas > Topología
Código ID:15308
Depositado:22 May 2012 09:35
Última Modificación:06 Feb 2014 10:21

Descargas en el último año

Sólo personal del repositorio: página de control del artículo